Vol. 8, No. 4, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals
Maximization of the size of monic orthogonal polynomials on the unit circle corresponding to the measures in the Steklov class

John Hoffman, McKinley Meyer, Mariya Sardarli and Alex Sherman

Vol. 8 (2015), No. 4, 571–592

We investigate the size of monic, orthogonal polynomials defined on the unit circle corresponding to a finite positive measure. We find an upper bound for the L growth of these polynomials. Then we show, by example, that this upper bound can be achieved. Throughout these proofs, we use a method developed by Rahmanov to compute the polynomials in question. Finally, we find an explicit formula for a subsequence of the Verblunsky coefficients of the polynomials.

OPUC, classical analysis, approximation theory, orthogonal polynomials on the unit circle
Mathematical Subject Classification 2010
Primary: 42C05
Received: 22 January 2014
Accepted: 19 August 2014
Published: 23 June 2015

Communicated by Sever S. Dragomir
John Hoffman
University of Wisconsin-Madison
Madison, WI 53706
United States
McKinley Meyer
Department of Applied and Natural Sciences
University of Wisconsin-Green Bay
2420 Nicolet Drive
Green Bay, WI 54311
United States
Mariya Sardarli
Princeton University
Princeton, NJ 08544
United States
Alex Sherman
University of Wisconsin-Madison
Madison, WI 53706
United States